# SDR C2XA99CL099

- Difficulty date: August 23, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N38537
- Make and model: Beech 1900D
- Aircraft serial: UE158
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Condition: Dirty
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

MBS-CLE - FLT 3240 - THE CREW REPORTED THE RIGHT GEAR LIGHT 'R AND H' ARE INTERMITTENT.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE CLEANED THE PRESS/RESET PUSHBUTTON, CLEANED ALL THE SWITCHES AND INSPECTED THE WIRING HARNESSES, AND PERFORMED OPS CHECK IAW B1900D MM32-30-00, NO DEFECTS WERE NOTED.  THE AIRCRAFT WS RELEASED TO SERVICE.  (M)
